A 19-year-old female asked:
on bc for abt 3-4 yrs. take everyday. last period was unusually light and short. discharging a lot too. should i worry abt preg? was taking celexa (citalopram).
1 doctor answer
Dr. Heidi Fowler answered
24 years experience Psychiatry
If you aren't sure: if it was an actual period - take a pregnancy test. The main reason for light periods is a change in hormone levels. Causes for what seems to be a light period can include: implantation bleeding in early pregnancy, thyroid problems, eating disorders, excessive exercise, initial periods for a girl, use of an intrauterine device, oral contraceptives & perimenopause.
Answered on Oct 9, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!